# SDR 98ZZZM15

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Sheared
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT INBOARD COWL DOOR RIVET SHEARED BOTTOM SPLITTER 2 SECOND STIFFENER.  REPLACED SHEARED RIVET.  (M)
